Share this:

Withdrawing from Cymbalta

Posted by @lemaster in Mental Health, Sep 19, 2013

I've been off it for about 2 weeks now. I don't have as much nausea or diarrhea. I had one day of out of control emotions. I don't have as much joint and back pain. Now, I just feel nervy and the sweating cycles followed by extreme cold (so that the tips of my fingers and toes feel like frostbitten) are just wearing me out. These are not hot flashes. I felt like my sweating increased after I'd been on Cymbalta a while, but now that I'm off it's just exhausting me. I went out shopping a bit yesterday and began to feel like I'd faint. I think it's just from losing so much water all the time, and I am drinking a lot to try to make up for it. Sleep is a problem. I've been taking 60 drops of passion fruit extract and that seems to help some. I take baths and that helps some.

I called Eli Lilly. they take down the symptoms but won't give you any information back to help you. I guess they like acquiring information, but don't like parting with it.

Does anybody out there have any experience with the excessive sweating and cold cycles and does anybody have any suggestions for how to help it or for how to get through it--------and does it ever go away?

Tags: cymbalta withdrawal


Posted by @anon88669958, Oct 4, 2013

You may have RA if your joints hurt. Plus never drink to relieve any uncomfortable situation. It just makes everything worse and adding hangovers that last a day or two can never make up for a few hours of relief. I quit drinking when I started taking medications. It's the best thing that I ever did

Please login or become a member to post a comment.